Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Less period with clots after stopping the pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   i had sex on thurday the 30th of july with my partner, i also took my last pill on this day. i have always had my period 2 days after i have taken my last pill so that would have been saturday-sunday but it never came and on monday in the evening i had a staining of blood which was really light but red, since i have had my son i have had really heavy periods but this was just a tiny amount, the same happened on tuesday, i wore a pad all day and night and it was clean except for a tiny smear of blood (this happened on both days) then on wednesday it stopped, i had 2 medium sized blood clots and that was the end of it, this morning i had one long clot and some brown blood and that was the end of all the bleeding then. i took a pregnancy test today and yesterday but they came back negative. is it too early to test and could i be pregnant?
Doctor :   hi
Doctor :   let me read
User :   HI
Doctor :   Plz provide your age
User :   22
Doctor :   which pills are you taking?
User :   cilest
Doctor :   ok

Doctor :   there are very less chances of you getting pregnant
Doctor :   and the urine pregnancy test will come positive only after 14 days
Doctor :   even if you are pregnant it is not possible to detect at this atage
User :   so its too early to test now i will have to wait for another week?
Doctor :   yes
User :   if im not pregnant then what could it be cause i usually have heavy periods not just a spot of blood
User :   ?
Doctor :   due to pills sometimes the periods may derange
User :   its never happened before, does that matter?
Doctor :   no
Doctor :   it will not matter
User :   ok then, thank you for your help.
Doctor :   plz fill the feedback form
User :   thank you
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor